# SDR CA041122009

- Difficulty date: November 18, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TAY6501510
- Condition: Vibration
- Location: Nr 2
- Part time: 20,192 hours, 13,614 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN)  AIRCRAFT ENCOUNTERED HI VIBRATION IN CLIMB ON NR2 ENGINE GAUGE, MFDS MESSAGE ALERT (REF JOURNEY LOG PAGE 031117). UNABLE TO MAINTAIN THRUST.   THRUST WAS REDUCED BY .15 TO CLEAR ALERT.  AIRCRAFT RETURNED TO BASE.  MAINTENANCE TROUBLESHOT IAW AMM 71-00-00, 811-811A, STEP 101 TO 108. VIBRATION SURVEY WAS C/OUT IAW AMM 71-00-00 AND VIBRATION WAS FELT AT0.6 IPS.  THE NR2 ENGINE WAS REPLACED (P/N OFF: TAY650-15/10, S/N OFF: 17679,P/N ON: TAY650-15/10,S/N ON: 17653) IAW AMM 71-00-00 (REF TASK CARD 71-00-00-400-814-C).
